# SDR VTZA98092

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Shaft
- Part number: 14132012407
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6510 - IAD-LGA - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO NOSE STEERING STUCK TO THE LEFT.  MAINTENANCE INSPECTED AND RERACKED PLUS LUBED RACK AND PINNION NLG STEERING.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
